Ask an expert
Question

13 Mar 2003

worried
We had a party this weekend and i took 1 xtc pill....2nd time in my life...im worried because im planning on falling pregnant...my period is due on the 18 march....im frequently urinating and feel tired and is nauseaus...i am scared,,,cause this is a very stupid thing to do...pls adv if this will affect my baby if im pregnant...
Answer 358 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Probably a once off tablet would not cause too much harm if you were pregnant.

Some women do have very light periods on some of the Pills. This is nothing to worry about, so long as they are regular.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17861 votes
Vote